# SDR HNAA0000046

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 16,846 hours, 18,582 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Arced
- Location: Row 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FROM THE GATE THE FLIGHT ATTENDANT REPORTED FUMES IN THE CABIN AND ARCING FROM RT CABIN CEILING LIGHT AT ROW 1. REPLACED LAMP SOCKET.
